# SDR SWIA202412300029

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 47,229 hours, 40,988 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE AND NOSE GEAR MASTER WARNING WHEN GEAR HANDLE SELECTED UP. RAN QRH/QRH RETURNED TO LNK.    UPON ARRIVAL TO AIRCRAFT FOUND NLG CENTERING PROX SENSOR HARNESS DAMAGED. REMOVED AND REPLACED NLG CENTERING PROX SENSOR AND WOW #2 PROX SENSOR HARNESS PER CRJ 200 AMM 32-61-05. PERFORMED MULTIPLE GEAR SWINGS. NO DISCREPANCIES NOTED AT THIS TIME. OPS CHECKS GOOD AT THIS TIME. NO FURTHER ACTION REQUIRED AT THIS TIME.
